# SDR QXEA0300403

- Difficulty date: March 25, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 4,293 hours, 5,074 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

SEA ON FLIGHT 2293- AT GEAR EXTENSION DOOR WOULD NOT CLOSE.  NR 2 HYDRUALIC QUANTITY SHOWED VERY LOW, NEAR ZERO.  CREW EXECUTED A MISSED APPROACH AND PERFORMED ALTERNATE GEAR EXTENSION.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED NOSE LANDING GEAR RIGHT HAND RETRACT ACTUATOR DOWNLOCK UPPER FLEX LINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
